# SDR HALA2015082400167

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 23,883 hours, 3,977 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FIRE LOOP A FAULT ECAM WARNING DISPLAYED IAW FLIGHT CREW.  FOUND RT ENGINE LOOP A PYLON DETECTOR, 6WD2, SHORTED TO GROUND. R & R LOOP A, 6WD2, AMM 26-12-16-400 -808A, ACCOMPLISHED TO STEP 5B, 3.  OPS CHECK GOOD. COMPLETED REMAINING STEPS AMM 26-12-16-400-808A.
